# SDR UPS01236476

- Difficulty date: July 22, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 57,251 hours, 51,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65852082
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C TAIL SKID LT LWR TENSION TIE REAR TERMINAL FITTING CRACKED. LT LWR TENSION TIE AFT FITTING REMOVED AND NEW ONE INSTALLED IAW DRAWING 65-25992.
